# SDR AALA202304269142

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A320*
- Aircraft serial: 5282
- Aircraft time: 33,129 hours, 13,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 1300575
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR HANDLE GRIP PLATE DAMAGE/LOOSE. MAINTENANCE REPLACED L2 DOOR HANDLE GRIP PLATE PER AMM 52-22-22
